I've been on 25mg of sertraline (Zoloft) for 3 weeks now. The first week I was feeling the common side effects. I didn't mind it so much because atleast it felt like it was doing something in my body. After that first week, I have felt nothing. I'm still feeling my usual anxiety, I want to get better but I've been struggling. My dr also prescribed Gabapentin 100mg to take 3 times a day only if needed. Nothing is helping. I don't know what to do or if I just need to be patient. I need some help/advice.
Tatixlin; that is because the first few weeks of it, you can feel the side effects but you have to continue to take it about the same day and should start to notice some benefits in the next week or two. keep in touch with your doctor it is not uncommon to have to increase the strength 25 is the lower dose for many to get used to it so if the doctor does increase it you well notice what is going on. But it goes away faster than the time when you first start it. Also, most people do not get the full benefits of this medication until they have been on it for 6 to 8 weeks that is how long the drug takes to reach the full blood level, however, many they anxiety and other problems seem to start feeling better in 4 to 5 weeks. If you still not feeling much you may call your doctor Monday and see if they want to increase it Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2010 • 5 answers
Posted 7 Dec 2016 • 1 answer
Posted 12 Sep 2017 • 2 answers
Posted 20 days ago • 2 answers
Posted 13 days ago • 3 answers